# SDR CALA2012013100064

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 46,641 hours, 15,510 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 412A31333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SHOWS SIGN OF A CRACK ON FRAME 400L.   REPAIRED CRACK ON FRAME STA 400L IAW EA5310-04716.
